# SDR ZZDA2009356

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 95956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 1-3 INOPERATIVE ON MAINTENANCE CHECK.  REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY IAW 33-51.  OPS CHECK GOOD.
